Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|roshni - Sat Sep 05, 2009 9:36 am|
hi doctors this is a very usefull forum for all of us needy people thak u a lot,i have wrote u before but this time my problem is different than before as u told me before i have PMS according to my symptoms i m 28 years old female and married in March this year but after one month of my marriage i got the problem that i had lot of pain in my breast doctor asked me to do fertility test but everything was normal except prolactin it was 39 but she did not give me any medicine as she said may be my husband had gone abroad and i m in tension so next month she did this test again she did not showed me results but said its normal no need to worry now two months back i got stomach pain with lots of loose motions doctor did a H-pylori test that was also normal so she gave me antibiotic and that was finished in 7 days now i m using NEXIUM with empty stomach and LIBRICOL at night once,so last month i got periods on 17th august and finished on 24th august till then everything was normal but after 11 days of my finishing peiod i got my periods again on 4th september but the blood is same like my norrmal periods some blood clots some watery blood i mean same no defference,is this bcoz of high prolactin or is it normal or something else please tell me,and i don't have any abnormal headache its only once or twice in a month or just before my periods on left side of my forehead but i don't think its abnormal u please guide me in this way........
|Debbie Miller, RN - Sun Sep 06, 2009 8:56 am|
The increased prolactin levels can be a cause of the irregular bleeding, but at this point it would be difficult to say if it is the cause in your case now.
The most common cause of high prolactin levels is thyroid dysfunction. You may wish to discuss this possibility with your doctor since hypothyroidism is so common. The pituitary gland can also cause this. Other symptoms often go with such endocrine disorders so checking it out makes sense. Of course headache is a very elusive symptom associated with many different problems, and often with no known cause at all. Medications can also affect prolactin levels and your cycle so there are several possible causes for this. In addition many women at times have irregular (missed or extra) periods with no apparent problem so you may also wish to see how it goes for the next couple of months.
|roshni - Mon Apr 05, 2010 7:32 am|
Hi there......i told u sometimes ago that i have high prolactin levels then after sometme it was fine almost 6 to 7 months i was completely alright...now since a few months i m feeling that there is a pinching like feeling in my both breasts but on right side it is much than left and there is itching on nipple of my right side and sometimes dryness flakes when i put some moisturizer dryness is ok but pinching is there after few hours or minutes there is no secreation like but i m worried what is it...i had done a ultra sound 6 months back it was clar just she said u have granular breast thats why and u would be fine after the birth of ur kids but u please tell me is there any reason to be worried on it.....there is no sweeling in brests or something else please tell me i will be satisfied with ur words....
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.